# SDR USAA2011072500008

- Difficulty date: July 22, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 59,383 hours, 39,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE BULLNOSE EMERGENCY LIGHT INOP AT ROW 10 RT.  REPLACED LAMP.  OPERATIONAL CHECK SATISFACTORY.
